Table of Contents Author Guidelines Submit a Manuscript
Applied Computational Intelligence and Soft Computing
Volume 2014 (2014), Article ID 613463, 9 pages
http://dx.doi.org/10.1155/2014/613463
Research Article

Lyapunov-Based Controller for a Class of Stochastic Chaotic Systems

Faculty of Electrical and Computer Engineering, University of Tabriz, Tabriz 5166614776, Iran

Received 25 July 2014; Accepted 4 November 2014; Published 10 December 2014

Academic Editor: Zhang Yi

Copyright © 2014 Hossein Shokouhi-Nejad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This study presents a general control law based on Lyapunov’s direct method for a group of well-known stochastic chaotic systems. Since real chaotic systems have undesired random-like behaviors which have also been deteriorated by environmental noise, chaotic systems are modeled by exciting a deterministic chaotic system with a white noise obtained from derivative of Wiener process which eventually generates an Ito differential equation. Proposed controller not only can asymptotically stabilize these systems in mean-square sense against their undesired intrinsic properties, but also exhibits good transient response. Simulation results highlight effectiveness and feasibility of proposed controller in outperforming stochastic chaotic systems.